# SDR CA021015005

- Difficulty date: October 12, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 6019801455
- Condition: Unapproved Part
- Location: Engine
- Part time: 13,997 hours, 17,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAS BEEN EXPERIENCING HIGH ITT INDICATION ON THE LT ENGINE SINCE ITS ACCEPTANCE CHECK.4 LEAKS AT DIFFERENT LOCATION FROM THE 10 STAGE WERE FOUND. ONE WAS AT THE RT 10TH STAGE MANIFOLD PRESSURE SENSING LINE. THE LINE WAS NOT SITTING PROPERLY AND SEEMED TO BE INSTALLED UNDER TENSION. THE MECHANICS COULD NOT TIGHTEN THE LINE ANY FURTHER.  IT WAS THEN DECIDED TO REMOVE THE LINE AND FOUND OUT THAT THIS PART WAS A BOGUS PART MADE OF ALUMINUM WITHOUT ANY PART NUMBER STAMPED ON IT.  A NEW LINE WAS INSTALLED AS PER THE AIRCRAFT MAINTENANCE MANUAL AND NO FURTHER LEAKS WERE FOUNDS AFTER REPLACEMENT.
